MENU

You are here

Publications

Export 188 results:
Filters: First Letter Of Last Name is G  [Clear All Filters]
Journal Article
Sartori A, Giuliani N, Bardelloni M, Heltai L. deal2lkit: A toolkit library for high performance programming in deal.II. SOFTWAREX. 2018 ;7:318–327.
Sartori A, Giuliani N, Bardelloni M, Heltai L. Deal2lkit: a Toolkit Library for High Performance Programming in deal.II. [Internet]. 2015 . Available from: http://urania.sissa.it/xmlui/handle/1963/35006
Bertola M, Gekhtman M, Szmigielski J. Cubic string boundary value problems and Cauchy biorthogonal polynomials. J. Phys. A [Internet]. 2009 ;42:454006, 13. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1088/1751-8113/42/45/454006
Guzzetti D. On the Critical Behavior, the Connection Problem and the Elliptic Representation of a Painlevé VI Equation. Mathematical Physics, Analysis and Geometry 4: 293–377, 2001. 2001 .
Gidoni P, Noselli G, DeSimone A. Crawling on directional surfaces. International Journal of Non-Linear Mechanics [Internet]. 2014 ;61:65 - 73. Available from: http://www.sciencedirect.com/science/article/pii/S0020746214000213
DeSimone A, Guarnieri F, Noselli G, Tatone A. Crawlers in viscous environments: linear vs nonlinear rheology. International Journal of Non-Linear Mechanics 56, 142-147 (2013). 2013 .
Bertola M, Gorini V, Moschella U, Schaeffer R. Correspondence between Minkowski and de Sitter quantum field theory. Phys. Lett. B. 1999 ;462:249–253.
Gover RR, Canzani Y, Jakobson D, Ponge R, Malchiodi A. Conformal invariants from nodal sets. I. negative eigenvalues and curvature prescription. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/35128
Garcia Azorero J, Malchiodi A, Montoro L, Peral I. Concentration of solutions for some singularly perturbed mixed problems. Part I: existence results. Arch. Ration. Mech. Anal. 196 (2010) 907-950 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3406
Garcia Azorero J, Malchiodi A, Montoro L, Peral I. Concentration of solutions for some singularly perturbed mixed problems: Asymptotics of minimal energy solutions. Ann. Inst. H. Poincare Anal. Non Lineaire 27 (2010) 37-56 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3409
Giantesio G, Musesti A, Riccobelli D. A Comparison Between Active Strain and Active Stress in Transversely Isotropic Hyperelastic Materials. J. Elast. 2018 .
Ghezzi R, Remizov AO. On a class of vector fields with discontinuity of divide-by-zero type and its applications. Journal of dynamical and control systems . 2012 ;18(1 ):135-158.
Brini A, Griguolo L, Seminara D, Tanzini A. Chern-Simons theory on L(p,q) lens spaces and Gopakumar-Vafa duality. J. Geom. Phys. 60 (2010) 417-429 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/2938
Bertola M, Gekhtman M, Szmigielski J. Cauchy-Laguerre two-matrix model and the Meijer-G random point field. Comm. Math. Phys. [Internet]. 2014 ;326:111–144. Available from: http://dx.doi.org/10.1007/s00220-013-1833-8
Bertola M, Gekhtman M, Szmigielski J. The Cauchy two–matrix model. Comm. Math. Phys. 2009 ;287:983–1014.
Bertola M, Gekhtman M, Szmigielski J. Cauchy biorthogonal polynomials. J. Approx. Theory [Internet]. 2010 ;162:832–867. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1016/j.jat.2009.09.008
Giuliani N. BlackNUFFT: Modular customizable black box hybrid parallelization of type 3 NUFFT in 3D. Computer Physics Communications [Internet]. 2019 ;235:324 - 335. Available from: http://www.sciencedirect.com/science/article/pii/S0010465518303539
Bertola M, Gekhtman M. Biorthogonal Laurent polynomials, Töplitz determinants, minimal Toda orbits and isomonodromic tau functions. Constr. Approx. 2007 ;26:383–430.
Gigli N, Tamanini L. Benamou–Brenier and duality formulas for the entropic cost on RCD*(K,N) spaces. Probability Theory and Related Fields [Internet]. 2019 . Available from: https://doi.org/10.1007/s00440-019-00909-1
Gui C, Malchiodi A, Xu H, Yang P. Axial symmetry of some steady state solutions to nonlinear Schrödinger equations. Proc. Amer. Math. Soc. 139 (2011), 1023-1032 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4100
Fonda A, Gidoni P. An avoiding cones condition for the Poincaré–Birkhoff Theorem. Journal of Differential Equations [Internet]. 2017 ;262:1064 - 1084. Available from: http://www.sciencedirect.com/science/article/pii/S0022039616303278
Guzzetti D. An asymptotic reduction of a Painlevé VI equation to a Painlevé III. J.Phys.A: Math.Theor. 44 (2011) 215203 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5124
Guzzetti D, Mantica G. The Asymptotic Behaviour of the Fourier Transforms of Orthogonal Polynomials II: L.I.F.S. Measures and Quantum Mechanics. Ann. Henri Poincar´e 8 (2007), 301–336. 2007 .
Bruzzo U, Grana-Otero B. Approximate Hermitian–Yang–Mills structures on semistable principal Higgs bundles. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34645
Cotti G, Guzzetti D. Analytic geometry of semisimple coalescent Frobenius structures. Random Matrices: Theory and Applications [Internet]. 2017 ;06:1740004. Available from: https://doi.org/10.1142/S2010326317400044

Pages

Sign in